Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
West B.J., Rovner G., Lindenberg K. — Approximate Gaussian Representation of Evolution Equations I. Single Degree of Freedom Nonlinear Equations
West B.J., Rovner G., Lindenberg K. — Approximate Gaussian Representation of Evolution  Equations I. Single Degree of Freedom Nonlinear Equations

Читать книгу
бесплатно

Скачать книгу с нашего сайта нельзя

Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Approximate Gaussian Representation of Evolution Equations I. Single Degree of Freedom Nonlinear Equations

Авторы: West B.J., Rovner G., Lindenberg K.

Аннотация:

Journal of Statistical Physics, Vol. 30, No. 3, 1983. p. 633-648.
We have developed a generalization of the method of statistical linearization to enable us to describe transient and other nonstationary phenomena obeying stochastic nonlinear differential equations. This approximation technique provides an optimal Gaussian representation with time-dependent parameters. The algorithm specifies a set of ordinary differential equations for the Gaussian parameters in terms of the time-dependent average nonlinearities. We apply the general formalism developed herein for single degree of freedom dissipative systems to a particular example.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1983

Количество страниц: 16

Добавлена в каталог: 03.11.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2019
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте